| Model Number |
R SERIES |
| Medical Device Problem Codes |
No Display/Image (1183); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the device and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device did not display clinical data and it was unable to switch mode.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was duplicated and attributed to a faulty integrated circuit on the digital board.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.